Advanced

On the computation of Hilbert series and Poincaré series for algebras with infinite Gröbner bases

Månsson, Jonas LU (2000) In Computer Science Journal of Moldova 8(1). p.42-63
Abstract
In this paper we present algorithms to compute finite state automata which, given any rational language, recognize the languages of normal words and n-chains. We also show how these automata can be used to compute the Hilbert series and Poincaré series for any algebra with a rational set of leading words of its minimal Gröbner basis.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Computer Science Journal of Moldova
volume
8
issue
1
pages
42 - 63
publisher
Institute of Mathematics and Computer Science
ISSN
1561-4042
language
English
LU publication?
yes
id
cd5f17b5-6443-438a-b7a7-07809d28f87e (old id 4628400)
alternative location
http://www.math.md/en/publications/csjm/issues/v8-n1/8204/
date added to LUP
2014-09-08 14:18:41
date last changed
2017-03-13 14:26:20
@article{cd5f17b5-6443-438a-b7a7-07809d28f87e,
  abstract     = {In this paper we present algorithms to compute finite state automata which, given any rational language, recognize the languages of normal words and n-chains. We also show how these automata can be used to compute the Hilbert series and Poincaré series for any algebra with a rational set of leading words of its minimal Gröbner basis.},
  author       = {Månsson, Jonas},
  issn         = {1561-4042},
  language     = {eng},
  number       = {1},
  pages        = {42--63},
  publisher    = {Institute of Mathematics and Computer Science},
  series       = {Computer Science Journal of Moldova},
  title        = {On the computation of Hilbert series and Poincaré series for algebras with infinite Gröbner bases},
  volume       = {8},
  year         = {2000},
}